# SDR SWAA2015041538523

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,946 hours, 57,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN LIGHT LENS LOOSE.  SECURED LENS IAW SIP.
